MathSciNet Relay Station
MathSciNet bibliographic data
MR1329185 62G05 (62M10)
Hall, Peter; Fisher, Nicholas I.; Hoffmann, Branka On the nonparametric estimation of covariance functions. Ann. Statist. 22 (1994), no. 4, 2115–2134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement